Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel users: a couple of questions (HELP) BarbaraCat

Posted by cpallen79 on July 11, 2004, at 21:09:03

In reply to Re: Seroquel users: a couple of questions (HELP) cpallen79, posted by BarbaraCat on July 11, 2004, at 15:25:38

Hey Barbara Cat- I agree about Buspar, It's dreadful and I'm going to taper off of the garbage, which I think my PDoc will want to kill me for... all it does is make me dizzy and agitated.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cpallen79 thread:339744
URL: http://www.dr-bob.org/babble/20040710/msgs/365160.html